# SDR SWI2025F00375

- Difficulty date: November 21, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LBL12 FLOORBEAM ATTACHED TO FWD SIDE OF 280 CROSSBEAM     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED LBL12 BEAM SECTION FROM PREVIOUS REPAIR. REF CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE IV. REV. 38 ISSUED 07/25/2020, SRM 51-42-06-001-001-A01 REV 38 DATED 07/25/2020, SRM 51-42-21-001-001-A01 REV 38 DATED 07/25/2020. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
